It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Britany on November 02, 2000 at 17:55:31:

Well, it's been a very long, strange trip but I'm finally done...I was originally supposed to be on it for 5 months but I went to the derm last week and he said finish the rest of your 4th month and then your done! My acne had cleared up on my back in the first month and my face was totally clear by the 2nd month. The side effects got pretty disturbing in the end but I'm so glad I waited them out. I had the whole really chapped lips and dry skin thing and also BAD back pains and was sooo tired. Yesturday I took my last dose so I guess the side effects will take a couple weeks to go away. I was on 50mg a day(I weigh 115 lbs.) Anyhow..all in all it was worth the discomfort, I'm so happy now and I don't believe I had any depression due to Accutane, as a matter of fact it's helped me regain confidence-I actually have eye contact with people now! heheh...well I just wanted to let everyone know how it went for me. Good luck everyone!

*Britany*

Follow Ups

All times are GMT -7. The time now is 10:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!